# SDR FDEA202203081358

- Difficulty date: March 8, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA6080501
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: MAIN CARGO DOOR AFT LWR CORNER STA APROX 755 - 785 HAS   EXISTING REPAIR DOUBLER DOT 47. 0000356511 : LOGAN, DAVID D - 02-JUN-2022 15:23  EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 52-30-16, FIGURE 201,   REPAIR 3. REF. E.O. #1-5100-7-5001 B6 PT1 ?MD-11 REPAIR CATALOG?, ATTACHMENT A-1 #47.
